# SDR 4517711182006

- Difficulty date: November 18, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: N431FX
- Make and model: Lear 45LEAR
- Aircraft serial: 45177
- Aircraft time: 4,192 hours, 3,175 cycles
- Engine: Garrtt TFE7312
- System (JASC): 2720 · Rudder Control System
- Part: Force Sensor
- Part number: 6622500001
- Condition: Malfunctioned
- Location: Rudder Pedals
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, ABOVE 80 KTS, ACFT KICKED HARD LT THEN RT, ALSO HAD THE GREEN RB FLASH ON.  MAINTENANCE PERFORMED T/S AND SUSPECTS THE FORCE SENSORS MOUNTED ON THE RUDDER PEDAL ASSEMBLY. REPLACED LT AND RT FORCE SENSORS AND SB 45-22-6 INCORPORATED.  OPS CHECK NORMAL.
